gastroenterologist-icon

I have very diges problem

I have last 15 years haipper sedt and ges problem My Wight are 60 kg and my height 5.3 each I have officially work not a hard work My doctor said you have pitvayou nature My juther can not properly work But my lumps are batter working
views-icons 37 Views 5 Shares Bookmark this Answer
Bookmark
v

Doctor Answers (2) on I have very diges problem

doctor profile image
Poornachandra Tejaswi S Bangalore | General Physician
Answered
Hello.you should know that having untimely eating habits and eating spicy or oily foods can cause gastritis. Also drinking coffee amd tea frequently while working also aggravates this condition. And you should know that alcohol and smoking also known to cause gastritis. So the main thing I suggest is to stop all this. The most important thing is to follow a healthy diet which should include green leafy vegetables, fruits and berries which are rich in fibre.take fresh fruits instead of taking it in juice form, since the waste formed while making juice consist of fibres which will be beneficial for the gut, so prefer fresh raw fruits. Take lassi,yoghurt,buttermilk, ragi gunji instead of coffee and tea. Avoid smoked meat products. Avoid outside food, prefer only home cooked meal.drink plenty of water. And never skip a meal. Do daily morning brisk walking, yoga and meditation. If you are not satisfied consult a dietician.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hello there...i understand your concern...try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..take over pantaprazole 40 mg twice daily before food with above for 15 days....consult physician if symptoms persists.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO